MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00558400
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block e1: initial reporter's facility name is the first affiliated hospital (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the biliary tract during a biliary dilatation procedure performed on (b)(6) 2025.During papilla dilation, the balloon burst at 9 atm and it could not be dilated.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: investigation results the returned cre wireguided dilatation balloon was analyzed, and a visual/microscopic evaluation found no damage to the device.Functional inspection was performed, the balloon was inflated, and it was able to hold pressure without any issue.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst was not confirmed.The returned device was inflated and was able to hold pressure without any issue.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the biliary tract during a biliary dilatation procedure performed on (b)(6) 2025.During papilla dilation, the balloon burst at 9 atm and it could not be dilated.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on april 2, 2025.The physician reported that the balloon could not be inflated during the procedure.
 
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h11: investigation results - the returned cre wireguided dilatation balloon was analyzed, and a visual/microscopic evaluation found no damage to the device.Functional inspection was performed, the balloon was inflated, and it was able to hold pressure without any issue.No other problems with the device were noted.The returned device was analyzed, passed all tests performed, and exhibited normal device characteristics.Therefore, the most probable root cause is no problem detected.

Brand Name
CRE WIREGUIDED
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21355246
Report Number3005099803-2025-00347
Device Sequence Number8959361
Product Code FDF
UDI-Device Identifier08714729339335
UDI-Public(01)08714729339335(17)270407(10)33978674
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558400
Device Catalogue NumberM00558400
Device Lot Number0033978674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/06/2025
04/02/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/31/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight67 KG